# SDR ASAA2015031710998

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 5,439 hours, 1,753 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FAN LUBE T/C 78472002, FOUND NR 2 ENGINE FAN SHIMS WORN 24 EA. GROUNDED - YES. REPLACED 24 EA FAN BLADE SHIMS IAW T/C 78472002.
